Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2013, vol. 17, br. 1, str. 75-78
Asymptotic properties of rapidly varying functions
(naslov ne postoji na srpskom)
Univerzitet u Istočnom Sarajevu, Filozofski fakultet, Pale, Republika Srpska, BiH

e-adresavvladicic@ffuis.edu.ba, nelez@ffuis.edu.ba
Ključne reči: Rapidly varying functions; asymptotic properties
Sažetak
(ne postoji na srpskom)
In this paper we study asymptotic properties of rapidly varying functions. The important properties of this class that are related to arithmetic mean will be proved. The asymptotic properties of series Σn=1f (n) when ƒ rapidly varying functions will be proved, also.
Reference
Bingham, N.H., Goldie, C.M., Teugels, J.L. (1987) Regular variation. u: Encyclopedia of Mathematics and its Applications, Cambridge, itd: Cambridge University Press / CUP
Elez, N., Djurčić, D. (2013) Some properties of rapidly varying functions. Journal of Mathematical Analysis and Applications, 401(2): 888-895
Karamata, J. (1930) Sur un mode de croissance reguliere des fonctions. Mathematica, Cluj, 4, 38-53
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1301075V
objavljen u SCIndeksu: 20.03.2014.

Povezani članci

Matematički vesnik (2000)
Differences of decreasing slowly varying functions
Janković Slobodanka, i dr.

Matematički vesnik (2001)
Best λ-approximations for analytic functions of medium growth on the unit disc
Simić Slavko

FU: Mathem&Informatics (2007)
An inequality for the lebesgue measure and its applications
Aranđelović Ivan D., i dr.

prikaži sve [16]